Studies in Applied Mathematics

Cover image for Vol. 138 Issue 4

Edited By: Jianke Yang

Impact Factor: 1.364

ISI Journal Citation Reports © Ranking: 2015: 52/254 (Mathematics Applied)

Online ISSN: 1467-9590

Most Accessed

Enjoy these Top Accessed Papers from Studies in Applied Mathematics in 2016 :

From the Real and Complex Coupled Dispersionless Equations to the Real and Complex Short Pulse Equations
Shoufeng Shen, Bao-Feng Feng, Yasuhiro Ohta
Volume 136, Issue 1

High-Order Solutions and Generalized Darboux Transformations of Derivative Nonlinear Schrödinger Equations
Boling Guo, Liming Ling, Q. P. Liu
Volume 130, Issue 4

Toward a General Solution of the Three-Wave Partial Differential Equations
Ruth A. Martin, Harvey Segur
Volume 137, Issue 1

Nonlinear Fourier Transforms and the mKdV Equation in the Quarter Plane
Jonatan Lenells
Volume 136, Issue 1

Oblique Wave Scattering by a Vertical Flexible Porous Plate
S. Koley, R. B. Kaligatla, T. Sahoo
Volume 135, Issue 1